Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Suffering with hemifacial spasm, advises botox injections. Is this any Ayurvedic cure for this?

Hi, My dad is suffering from hemi facial spasm from past an year. After consulting the doctor he advised the Bot ox injections which is very costly for us and it is not a permanent cure. I have read on net that there is some surgery which is a permanent cure and there is a risk of loosing the sense of hearing . So at stage I want some Ayurveda cure for this problem and also my dad should be cured.
Asked On : Tue, 23 Oct 2012
Answers:  1 Views:  345
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Neurologist 's  Response
dear sir the diagnose has to be determinate between a periferic problem or epileptic seizure so before starting treatment your father should do an electroencephalogram.After the result if EEG is normal hemifacial spasm should be treaten conservatory with oral pills and if they are no effective we will think for surgery.wishing you all the best
Answered: Sun, 8 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor